Expand icon Search icon File icon file Download

Items where Author is "Michna, Zbigniew"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Debicki, Krzysztof and Hashorva, Enkelejd and Liu, Peng and Michna, Zbigniew (2023) Sojourn times of Gaussian random fields. ALEA : Latin American Journal of Probability and Mathematical Statistics, 20 (1). pp. 249-289. DOI https://doi.org/10.30757/ALEA.v20-10

Dȩbicki, Krzysztof and Liu, Peng and Michna, Zbigniew (2020) Sojourn Times of Gaussian Processes with Trend. Journal of Theoretical Probability, 33 (4). pp. 2119-2166. DOI https://doi.org/10.1007/s10959-019-00934-9

This list was generated on Wed May 31 05:18:34 2023 BST.